Toggle Main Menu Toggle Search

Open Access padlockePrints

Exterior products of operators and superoptimal analytic approximation

Lookup NU author(s): Dr Dimitris Chiotis, Dr Zinaida LykovaORCiD, Professor Nicholas Young



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


We give a new algorithm for the construction of the unique superoptimal analytic approximant of a given continuous matrix-valued function on the unit circle, making use of exterior powers of operators in preference to spectral or Wiener-Masani factorizations.

Publication metadata

Author(s): Chiotis D, Lykova ZA, Young NJ

Publication type: Article

Publication status: Published

Journal: Transactions of the London Mathematical Society

Year: 2021

Volume: 8

Issue: 1

Pages: 299-412

Print publication date: 01/12/2021

Online publication date: 09/10/2021

Acceptance date: 01/08/2021

Date deposited: 15/04/2020

ISSN (electronic): 2052-4986

Publisher: John Wiley & Sons Ltd.


DOI: 10.1112/tlm3.12035


Altmetrics provided by Altmetric